# SDR SWIA201231097

- Difficulty date: June 23, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 15,680 hours, 9,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 12 IS OUT.  (FLT 4596)  RELAMPED EMERGENCY EXIT SIGN.
